Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 255, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 30, 2012, 11:57 PM CDT for Marion County, Alabama. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 11:57 PM CDT (04:57 UTC)
- Expired
- Jul 31, 2012, 1:15 AM CDT
- In force
- 78 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Marion County, AL
The radar
The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 12:25 AM CDT | TSTM WND DMG | 3 Ne Hackleburg, AL | TREES DOWN BLOCKING THE ROADWAY ON HWY 43 JUST NORTH OF THE WRANGLER PLANT. TIME ESTIMATED FROM RADAR. |
| Jul 31, 12:30 AM CDT | TSTM WND DMG | Bear Creek, AL | TREES DOWN IN BEAR CREEK. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 5.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS54 KBMX 310457
SVRBMX
ALC093-310615-
/O.NEW.KBMX.SV.W.0255.120731T0457Z-120731T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1157 PM CDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN NORTHWEST ALABAMA...
* UNTIL 115 AM CDT
* AT 1155 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES WEST OF RUSSELLVILLE TO RED
BAY TO FAIRVIEW...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...HACKLEBURG...WESTON...BRINN...LAKE
BUTTAHATCHEE...BRILLIANT AND GUIN.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3432 8802 3431 8764 3391 8764 3392 8793
3392 8795 3402 8795 3402 8799 3405 8799
3406 8821 3432 8818 3433 8813
TIME...MOT...LOC 0457Z 327DEG 36KT 3453 8792 3439 8805
3438 8828
$$
GRANTHAM3 follow-up statements
003
WWUS54 KBMX 310517
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1217 AM CDT TUE JUL 31 2012
ALC093-310615-
/O.CON.KBMX.SV.W.0255.000000T0000Z-120731T0615Z/
MARION AL-
1217 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION COUNTY
UNTIL 115 AM CDT...
AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF HACKLEBURG TO 7
MILES WEST OF HACKLEBURG TO TREMONT...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...HACKLEBURG...WESTON...BRINN...LAKE
BUTTAHATCHEE...BRILLIANT...GUIN...GU-WIN AND GLEN ALLEN.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3432 8802 3431 8764 3391 8764 3392 8793
3392 8795 3402 8795 3402 8799 3405 8799
3406 8821 3432 8818 3433 8813
TIME...MOT...LOC 0517Z 327DEG 36KT 3436 8779 3422 8792
3421 8815
$$
GRANTHAM561
WWUS54 KBMX 310539
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CDT TUE JUL 31 2012
ALC093-310615-
/O.CON.KBMX.SV.W.0255.000000T0000Z-120731T0615Z/
MARION AL-
1239 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION COUNTY
UNTIL 115 AM CDT...
AT 1237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HALEYVILLE TO BRINN TO
HAMILTON...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...LAKE BUTTAHATCHEE...BRILLIANT...GUIN...GU-WIN...GLEN
ALLEN...PINEY GROVE...MARION COUNTY PUBLIC LAKE...PIKEVILLE AND
TWIN.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 34...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3431 8764 3391 8764 3392 8795 3402 8795
3402 8799 3405 8799 3406 8821 3421 8820
3432 8793
TIME...MOT...LOC 0539Z 327DEG 36KT 3423 8764 3409 8777
3409 8800
$$
GRANTHAM194
WWUS54 KBMX 310559
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 AM CDT TUE JUL 31 2012
ALC093-310615-
/O.CON.KBMX.SV.W.0255.000000T0000Z-120731T0615Z/
MARION AL-
1259 AM CDT TUE JUL 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MARION
COUNTY UNTIL 115 AM CDT...
AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LYNN TO ELDRIDGE TO GUIN...MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
THIS INCLUDES...
US 78 EXIT NUMBERS 22 THROUGH 34...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3431 8764 3391 8764 3392 8795 3402 8795
3402 8799 3405 8799 3420 8783
TIME...MOT...LOC 0559Z 327DEG 36KT 3406 8751 3392 8764
3392 8787
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 9:40 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 30, 9:40 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 940 PM CDT MON JUL 30 2012 .UPDATE... FOR EVENING AND OVERNIGHT WEATHER. && .DISCUSSION... MONITORING CONVECTIVE TRENDS UPSTREAM ACROSS TENNESSEE AND MISSOURI TO SEE IF AN MCS DEVELOPS. NORTHWEST FLOW EVENTS ARE VERY TRICKY AND CONFIDENCE IS LOW IN TONIGHT'S FORECAST. A FEW STORMS HAVE DEVELOPED UPSTREAM ALONG A MOISTURE AND INSTABILITY GRADIENT THAT EXTENDS FROM THE BOOTHEEL OF MISSOURI INTO WEST ALABAMA. EXPECTING THIS AXIS TO CONTINUE TO BE THE FOCUS FOR DEVELOPMENT. MIXED LAYER CAPE IN EXCESS OF 3000 J/KG STILL EXISTS ACROSS NORTHERN MISSISSIPPI ALONG WITH 30-35 KT 0-6 KM BULK SHEAR. THINKING THAT STORMS WILL STRENGTHEN AS THEY MOVE INTO THE REGION OF ENHANCED INSTABILITY. OVERALL EVOLUTION AND INTENSITY OF WHATEVER DEVELOPS IS HIGHLY UNCERTAIN...BUT DECIDED TO GO WITH LIKELY POPS ACROSS THE NORTHWESTERN HALF OF THE AREA. IF A SOLID MCS DEVELOPS WE COULD BE LOOKING AT A WIDESPREAD DAMAGING WIND EVENT STARTING AS EARLY AS 2 AM ACROSS THE NORTHWESTERN COUNTIES. IF STORMS REMAIN MORE SCATTERED IN NATURE THERE WILL STILL BE A THREAT FOR ISOLATED DAMAGING WINDS AND HAIL. 87/GRANTHAM && .AVIATION... 00Z TAF DISCUSSION. ONCE AGAIN...THE ONLY SHORT TERM CONCERNS WITH CONVECTION ARE DOWN AROUND TROY. THOSE STORMS SHOULD MOVE ON TO THE SOUTH WITHIN AN HOUR OR TWO...LEAVING VFR CONDITIONS AREAWIDE FOR MOST OF THE NIGHT. HOWEVER...CONFIDENCE IS INCREASING THAT A CLUSTER OF RAIN AND STORMS WILL FORM TO OUR NORTHWEST AND MOVE INTO CENTRAL ALABAMA LATE TONIGHT. I'VE GONE AHEAD AND INCLUDED A PREDOMINANT TSRA GROUP...DUE TO THE INCREASED CONFIDENCE. WHILE THE CONFIDENCE IN THE STORMS COMING THIS WAY HAS INCREASED...THE TIMING OF THEIR ARRIVAL INTO ANY PARTICULAR TERMINAL IS STILL A BIT UNCERTAIN. I'VE GIVEN IT MY BEST SHOT...BASED ON THE LATEST MODEL OUTPUT AND RADAR TRENDS. I DO THINK THAT ANY STORMS THAT DO MOVE IN LATE TONIGHT AND EARLY TUESDAY SHOULD BE FAIRLY QUICK-HITTING...LASTING 2 OR 3 HOURS AT THE MOST. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 91 71 95 71 / 70 50 20 20 20 ANNISTON 74 93 73 95 72 / 60 60 20 20 20 BIRMINGHAM 76 92 74 96 75 / 70 50 20 20 20 TUSCALOOSA 76 94 74 98 73 / 70 50 20 20 20 CALERA 74 92 73 96 74 / 70 60 20 20 20 AUBURN 73 89 73 95 74 / 50 70 30 20 20 MONTGOMERY 76 92 74 97 75 / 50 70 30 20 20 TROY 72 90 73 95 74 / 90 70 40 30 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 87/61
Hazardous weather outlook, Jul 30, 10:48 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1048 PM CDT MON JUL 30 2012 ALZ011>015-017>050-010400- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1048 PM CDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. A ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE LATER TONIGHT ACROSS MAINLY WESTERN PORTIONS OF CENTRAL ALABAMA. THIS THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP AND MOVE OUT OF TENNESSEE AND NORTHERN MISSISSIPPI AFTER MIDNIGHT. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ONGOING THUNDERSTORM ACTIVITY FROM THE OVERNIGHT HOURS MAY BRING A CONTINUED THREAT FOR DAMAGING WINDS AND LARGE HAIL FOR PORTIONS OF CENTRAL ALABAMA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY AFTER MIDNIGHT TONIGHT.
In the hours before
Special weather statement, Jul 30, 6:09 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT MON JUL 30 2012
ALZ049-302345-
PIKE AL-
609 PM CDT MON JUL 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY UNTIL 645 PM
CDT...
AT 607 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF GOSHEN...MOVING SOUTH AT 15 MPH.
ADDITIONAL STRONG THUNDERSTORMS WERE DEVELOPING NEAR AND NORTH OF
TROY.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
TARENTUM...
HAMILTON CROSSROADS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3161 8610 3196 8611 3196 8593 3161 8578
3161 8579
TIME...MOT...LOC 2309Z 349DEG 12KT 3166 8602
61Special weather statement, Jul 30, 6:57 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON JUL 30 2012 ALZ049-310030- PIKE AL- 657 PM CDT MON JUL 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE COUNTY UNTIL 730 PM CDT... AT 653 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR TROY UNIVERSITY...MOVING SOUTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HENDERSON... TARENTUM... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3181 8614 3180 8585 3161 8587 3161 8616 TIME...MOT...LOC 2357Z 007DEG 23KT 3171 8600 61
Local storm report, Jul 30, 7:37 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
737 PM CDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 6 E GOSHEN 31.73N 86.03W
07/30/2012 E1.00 INCH PIKE AL PUBLIC
QUARTER SIZE HAIL AT DONNAS GROCERY ALONG COUNTY RD 2290.
&&
GRANTHAMLocal storm report, Jul 30, 10:07 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 PM CDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 2 E HENDERSON 31.67N 86.04W
07/30/2012 PIKE AL EMERGENCY MNGR
COUNTY ROAD 2262 EAST OF HENDERSON BECAME IMPASSIBLE AND
WAS CLOSED.
&&
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 27 min |
| Jul 30, 7:25 PM CDT | Areal Flood Advisory | BMX | Pike | 3 hr |
| Jul 30, 8:13 PM CDT | Flash Flood Warning | BMX | Pike | 3 hr |
| Jul 31, 12:15 AM CDT | Special Weather Statement | BMX | Walker, Winston | 45 min |
| Jul 31, 12:27 AM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jul 31, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Blount | 43 min |
| Jul 31, 12:34 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 56 min |
| Jul 31, 12:48 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 57 min |
| Jul 31, 12:57 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 48 min |
| Jul 31, 1:01 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 74 min |
| Jul 31, 1:24 AM CDT | Areal Flood Advisory | BMX | Winston | 2 hr |
| Jul 31, 1:36 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby, Walker | 3 hr |
| Jul 31, 1:40 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Talladega | 65 min |
| Jul 31, 1:53 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 31, 2:10 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 31, 2:20 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 70 min |
| Jul 31, 2:40 AM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jul 31, 3:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga | 74 min |
| Jul 31, 3:06 AM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jul 31, 3:14 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 44 min |
| Jul 31, 3:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 55 min |
| Jul 31, 3:37 AM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 53 min |
| Jul 31, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby, Walker | 71 min |
| Jul 31, 4:38 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Jefferson, Shelby, Walker | 39 min |
| Jul 31, 6:11 AM CDT | Special Weather Statement | BMX | Dallas, Hale, Perry | 49 min |
| Jul 31, 6:36 AM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 39 min |
| Jul 31, 7:28 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jul 31, 8:32 AM CDT | Flash Flood Warning | BMX | Lowndes | 2 hr |
| Jul 31, 8:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega, Walker | 46 min |
| Jul 31, 9:08 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 26 min |
| Jul 31, 10:30 AM CDT | Areal Flood Warning | BMX | Jefferson, Shelby | 6 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.